# SDR 20010501CW008

- Difficulty date: April 3, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N1653W
- Make and model: Beech 58
- Aircraft serial: TH252
- Engine: Cont IO520CB
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 5038901223
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THROTTLE CABLE STUCK AT HALF THROTTLE,  FOUND BROKEN THROTTLE CABLE,  REMOVED AND REPLACED CABLE ASSEMBLY.  OPS CHECK GOOD.
